| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Depo lawsuits
Re: Depo lawsuits
[ Back to Messages
Posted by Kelly
on October 17, 2000 at 01:02:16:
In Reply to: Depo lawsuits posted by Crystal on October 16, 2000 at 20:27:58:
: If anyone on here are currently experiencing, or have experienced the side effects of depo, please let me know if you're willing and interrested in the lawsuits that will soon be going on against the manufacturer against the company Upjohn that manufactures this drug. I'm also interrested in just comments or stories from other women that have been on depo, good or bad it doesn't matter! Thank you for your time and I look forward to hearing from someone!!!
I was just wondering what the lawsuit was for. I was on the depo shot for a year and a off of t now. My side effects were weight gain, bad acne on my face, and loss of sex drive. My husband and I are now hoping to have another child. How long after stopping the shot could I get pregnant? I haven't even ad my period for almost 9 months now. Do I need to get it back before I can get pregnant? Any information would be appreciated....thanks.
All times are GMT -7. The time now is 12:32 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!